MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001361510
Medical Device Problem Codes Premature Activation (1484); Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - (b)(6).The device was returned for analysis in a generic plastic bag.Overall visual inspection did not identify any external damage or evidence that may have been compromised by the decontamination process.Upon examination, the main coil and a portion of the pusher wire were found inside the rhv.The main coil and part of the pusher wire were observed to be lodged and damaged within the rhv, and the pusher wire was returned in a detached condition.
 
Event or Problem Description
Reportable based on the device analysis completed on 5dec2025.It was reported that unable to advance in catheter occurred.The stenosed target lesion was located in the coronary arteriovenous fistula.A 3mm x 12cm interlock was selected for use.During the procedure, coil could not be advanced through the stc18 microcatheter despite multiple attempts and flushing.The physician attempted to withdraw the coil, it became detached within the delivery system and could not be retracted into the protective sheath at the y-valve.The coil was replaced with another device of the same type, and the procedure was completed successfully.There were no patient complications as a result of this event.However, returned device analysis revealed pusher wire detached.

Brand Name
INTERLOCK?
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23849733
Report Number2124215-2025-91873
Device Sequence Number9958248
Product Code KRD
UDI-Device Identifier08714729764946
UDI-Public(01)08714729764946(17)270617(10)34449301
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001361510
Device Catalogue NumberM001361510
Device Lot Number0034449301
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Initial Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexFemale
Patient Weight50 KG